# SDR 2009FA0000828

- Difficulty date: July 2, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N23585
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680007
- Engine: Lyc IO540K1G5D
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA3
- Condition: Split
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FILTER IS SEPARATING AT MFG SEAM.  THIS IS THE 3RD FILTER FOUND IN THIS CONDITION.
